# SDR R7MR34983

- Difficulty date: March 13, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: Y0248
- Condition: Inoperative
- Location: Engine
- Part time: 439 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR - UNIT INOPERATIVE.  ENGINE WOULD NOT START.  REPLACED BRUSHES AND STILL NO START.  NR1 WOULD NOT RISE HIGHER THAN 7.6 PERCENT.  MADE LOUD SOUND.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
